# SDR IPXA2025032656563

- Difficulty date: March 4, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: CRACK FOUND IN MIDDLE HOLE ON FR40 RH UPPER TENSION FAST. REPAIR PER A300-600F SRM REV 41 CHAP 57-10-24-201 PARA 5.A, FIG 202 AND FIG 206 SHEET 2 (REPAIR WITH BUSH).UPS CONSIDERS THIS A MINOR REPAIR PER GMM 05.04. CAUTION:THE WORK INSTRUCTIONS CONTAINED WITHIN (OR APPROVED BY) THIS EO CONTAIN RII INSPECT REQUIRE & RII BUY-OFF WHICH MUST BE PERF BY A PROPERLY TRAINED & CURRENTLY AUTHORIZED INDIVIDUAL. TO DETERMINE RII AUTHORIZ, REFER TO THE CURRENT RII AUTHORIZ LIST, SEE CHAPTER 04 OF THE GMM. ACCOMP REPEAT INSPECT PER SRI CHAPTER 57-10-24 PAGE BLOCK 201, TABLE 202.  - FIRST INSPECTION 3300 FC/7200FH FROM TIME OF ADL/REPAIR EMBODIMENT (WHICHEVER VALUE OCCURS FIRST).  - SUBSEQUENT INSPECTION AT INTERVALS OF 3300 FC/7200 FH (WHICHEVER VALUE OCCURS FIRST). - INSPECTION METHOD REFER TO 57-10-24, PAGE BLOCK 201, FIGURE 208.
